Home » Frequently asked Questions on Health » Does intake of Arthrotec lead to bleeding?

Does intake of Arthrotec lead to bleeding?

Q: I am undergoing treatment for juvenile rheumatoid arthritis for the past 3 years and taking DMARDs. Now the doctor has given me the NSAIDs after giving Cox-2 inhibitors. After taking Arthrotec, I started bleeding within 2-3 hours and also got an upset stomach. I thought my periods occurred before the due date as they last appeared 15 days earlier. There was blood discharge for 2 days and then the urine was cleared. Did all this happen because of the tablet or it was due to something else? Please advise.

A:Arthrotec is the brand name of a combination product that contains two medicines: diclofenac (an NSAID) and misoprostol (to protect the inner lining of stomach). It is known that diclofenac when given for very long duration can hurt the stomach, but it has no effect on uterus or menstrual cycle. Apparently your earlier-than-expected bleeding was not connected with the intake of Arthrotec.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------